DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/18137

Title: F. Jamjoom and H. Jebreen, "On Twisted Sums Of Banach Spaces
Authors: Jamjoom, F.
Jebreen, H.
Keywords: Keywords and phrases: Banach space, sequence space, locally bounded space,
Issue Date: 2007
Publisher: ”, Far East Journal of Mathematical Sciences (FJMS), 26(1), 169-1841.
Citation: FJMS), 26(1), 169-1841.
Abstract: Using non-linear duality, we present several relations between the existence of non-trivial twisted sums of two Banach spaces and the existence of non-trivial twisted sums of their complemented subspaces and their duals, and we give some concrete examples. Also, we construct a quasi-linear map between two sequence spaces using an existed bounded linear map, and we prove that ExtY, Z0 is a three space property for Z.
URI: http://hdl.handle.net/123456789/18137
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Haifa-4.docx17.08 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback